# SDR COMA9860045

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D1009
- Condition: Failed
- Location: Lt Te Flap
- Part time: 3,798 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF, 7 UNITS OF ROLL TRIM NEEDED TO REMAIN LEVEL.  FLAPS FAILED DURING RETRACTION.  THE LEFT OUTBOARD FLAP, INBOARD ACTUATOR FAILED CAUSING STRUCTURAL DAMAGE AND DEFORMATION OF THE FLAP ASSY.  REPLACED ACTUATOR AND FLAP ASSY.
